Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kandisha

Accutane - Sweat Beads On / Sweaty Nose, Upper Lip & Eyebrows

Recommended Posts

Hello there,

I started with 20mg/day two months ago, mid of November 2014. Since about three weeks I am now on 40mg/day. Ever since the higher dosage (or maybe even before, I'm not quite sure) my nose is constantly sweating. My upper lip and eyebrows are also slightly affected, but it's mainly my nose. I don't really have to do anything, just being awake seems to be enough to get those nasty sweat beads all over the tip of my nose and on the lower sides of the nose. This problem is completely new to me!

I've read that this disorder seems to affect a few other accutane patients, but so far I haven't read if the facial sweating goes away after the treatment OR if there is something that will help with the sweating. I'd be really thankful for experiences and tips concerning this problem.

Thank you,

Kandisha

Link to comment
Share on other sites

Oh, I have had this too! Upper lip mostly when I get out the shower (fine during the day). I thought it might have been the disgusting humidity going on at the moment, but maybe related to the meds??

Interested to hear what peeps have to say.

Link to comment
Share on other sites

I experience the same thing with my nose. I did on my first round as well.

Hey Sarahlous,

did it go away after you finished the treatment? If so, how long did it take for your sweat glands to normalize?

Cheers!

Link to comment
Share on other sites

Hey guys!

Hopefully I'll be able to share some useful stuff!

I don't know about the rest of the world, but in the UK women have to be using a contraceptive to be prescribed accutane/roaccutane/isotretinoin. If you are using a contraceptive then the change in hormones is probably the cause of the sweating as they can affect body temperature.

Also, the drug severely dries out the skin and your glands will go in to overdrive to try and restore the skins hydration, if you've upped your dosage it means that your skin is going to be even drier so your glands will try even harder and secrete more oil, but it will eventually calm down.

If your are struggling with the problem, ask your doctor or dermatologist for a topical treatment OR you can try Odaban. It's an anti-sweating spray that is incredibly strong but it really works. I use it sparingly by spraying on to a cotton pad and lightly dabbing it on affected areas and affected areas only because this stuff is the real deal and it closes your pores/glands up no end so be prepared for extreme dryness! It's the only thing that stopped my upper lip from sweating. I'd be very careful using it whilst on roaccutane as it could severely over dry your skin and damage it so definitely use it after your course.

Hope this helps! x

Link to comment
Share on other sites

Also, the drug severely dries out the skin and your glands will go in to overdrive to try and restore the skins hydration, if you've upped your dosage it means that your skin is going to be even drier so your glands will try even harder and secrete more oil, but it will eventually calm down.

Hey anonymouse,

thanks for your insights! I've been using TripleDry, another anti-transpirant. At first it worked wonders but it seems that my nose has become immune to it now. Maybe I'll give Odaban a try and see if that does the trick.

How long did it take until your sweat glands got back to normal?

Cheers!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×